# SDR UIEA2020031000424

- Difficulty date: March 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,711 hours, 20,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN AFT ZONE TEMP MSG( TRANSFERRED TO MDDR 125575 IAW DDG 21-61-04-02, CAT 'C', DUE 19MAR20. VERIFIED AFT ZONE TRIM VALVE CLOSED. DISCONNECTED AND STOWED.   LP 822586: PERFORMED OPS CHECK OF AFT CABIN ZONE TEMP SYSTEM IAW FIM 26-61 FAULT TREE. OPS CHECKED GOOD. NO FAULTS NOTED. THIS CLEARS MDDR 125575. PLACARDS REMOVED. )
